# SDR AALA201805299031

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 55,514 hours, 20,926 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING DESCENT THE NR 2 RIGHT TANK PUMP READ LOW PRESSURE. PERFORMED OPERATIONAL TEST OF THE MAIN FUEL PUMP SYSTEM PER AMM 28-21-00 OPERATIONS CHECKS OK.
